# SDR HNAA2024091200800

- Difficulty date: August 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2177 LH WING STUB AREA, UPPER PROFILE CRACKED AT BTW STA 16000 AND 16783.5.  RAR PROFILE IAW SRM 51-40-02
